# SDR CA001106013

- Difficulty date: October 18, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 7,802 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8SC0043005
- Condition: Failed
- Location: Cockpit
- Part time: 4,120 hours, 2,446 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE AT 18,000 FT PILOTS FORWARD WINDSHIELD SHATTERED. NO BIRD OR F.O.D. REPORTED. ABNORMAL PROCEDURES CARRIED OUT. AIRCRAFT DESCENT TO STAY CLEAR OF ICING. CABIN PRESSURIZATION 3.0 LBS MAX & 150 IAS AS PER CHECKLIST. NORMAL LANDING C/O NO FURTHER COMPLICATIONS.
